Search found 595 matches

by Betty/WV
Tue Sep 17, 2013 9:04 am
Forum: General Topics: RLS/WED
Topic: Update
Replies: 32
Views: 3894

Re: Update

Also, he wants to use the Horizant with the Mirapex, is that the usual procedure????????
by Betty/WV
Tue Sep 17, 2013 9:02 am
Forum: General Topics: RLS/WED
Topic: Update
Replies: 32
Views: 3894

Re: Update

I think it may be the compulsive behavior also of Mirapex that may cause the weight gain. I just know that I have had a big weight gain. But in reading about the Horizant and the Neupro patch they can also cause compulsive behavior. With Mirapex I have also had some sexual compulsive behavior. (Imag...
by Betty/WV
Mon Sep 16, 2013 10:59 pm
Forum: General Topics: RLS/WED
Topic: Update
Replies: 32
Views: 3894

Re: Published Research - General Sleep and WED (RLS)

Well, I went to my new neurologist today, he seemed very knowledgeable. He gave me a complete checkup, did blood work to check my ferritin levels. Gave me information on the neuro patch and horizant. I am now on Mirapex. So when I go back on Oct. 1st I will tell him if I chose to try one of the othe...
by Betty/WV
Fri Sep 13, 2013 2:41 am
Forum: General Topics: RLS/WED
Topic: Update
Replies: 32
Views: 3894

Update

Hello everyone, haven't been around for a while. Everything has got worse for me. The neuro I went to left the area and I see a new one Monday. The Mirapex has helped the WED/RLS 80% but sleep is still just 2 or 3 hours at a time. But I am exhausted all the time. I feel like a zombie. Most days I do...
by Betty/WV
Tue Jun 25, 2013 3:17 pm
Forum: General Topics: RLS/WED
Topic: Venting!
Replies: 62
Views: 10989

Re: Venting!

Makes me so sad to read how miserable we all are. I remember getting mad, and frightened when evening came because I knew what was going to happen. Now I take Mirapex and it does help, but not completely. Only sleep 2 or 3 hrs at a time, gained lots of weight. I to am so sick of all this, especially...
by Betty/WV
Wed May 08, 2013 12:15 pm
Forum: General Topics: RLS/WED
Topic: Venting!
Replies: 62
Views: 10989

Re: Venting!

Amen to what you just said, dogeyed. Opiates are a recommended drug for WED/RLS. Shows how much doctors know.
by Betty/WV
Mon May 06, 2013 8:15 pm
Forum: General Topics: RLS/WED
Topic: Venting!
Replies: 62
Views: 10989

Re: Venting!

I too understand where you are coming from. I am getting some relief from the Miraex but still I only sleep 2 or 3 hours at a time. It seems I only do what I absolutely have too. I hate the weight gain, the depression, and I really really hate the nights. But you sound so active, and you are accompl...
by Betty/WV
Sun Apr 28, 2013 8:56 pm
Forum: General Topics: RLS/WED
Topic: Venting!
Replies: 62
Views: 10989

Re: Venting!

Thats encouraging, debbluebird. The fact that with the lowest dose you are losing weight. I was put on .25mg twice a day. Really, you should be started on the lowest dose. 0.125mg. I have cut one .25mg in half for the morning dose and am going to try to cut the evening dose down also. I think I will...
by Betty/WV
Sun Apr 28, 2013 5:34 pm
Forum: General Topics: RLS/WED
Topic: Venting!
Replies: 62
Views: 10989

Re: Venting!

I am so familiar with "Venting". One sleepless night (one of many) pacing the floor, crying, because I was so tired. Standing at the computer, I came across this site. I "vented" like you wouldn't believe. I got so many encouraging and supportive replies. And over the years have ...
by Betty/WV
Sun Mar 24, 2013 8:20 am
Forum: General Topics: RLS/WED
Topic: The FDA is about to change our lives
Replies: 10
Views: 1339

Re: The FDA is about to change our lives

Thats for sure. If I need to I will call him, if I run out. Same way with the Klonopin, but I have no problem getting a scriptfor that. Have been taking it for years and it can be just as addictive. I remember one doctor I went to years ago, He said, "I can see you don't have an addictive perso...
by Betty/WV
Sun Mar 24, 2013 2:45 am
Forum: General Topics: RLS/WED
Topic: The FDA is about to change our lives
Replies: 10
Views: 1339

Re: The FDA is about to change our lives

When I first went to this young neurologist, I could tell he wasn't up on WED/RLS but he accepted some literature from me, on the subject and he read it. So he seemed to be willing to learn about it. I take Mirapex, Klonopin and drugs for other ailments. Sometimes the WED/RLS seems to break through ...
by Betty/WV
Thu Mar 07, 2013 11:30 am
Forum: Prescription Medications
Topic: Furious....and scared
Replies: 108
Views: 16478

Re: Furious....and scared

I'm so sick of all this nonsense. And I'm sick of doctors, even though I know they do a lot of good. My neuro will prescribe me 10 vicodin at a time. Its not that I need it all the time but when I have a really bad spell I take it. I'm doing fairly well with the Mirapex. Except I have gained a lot o...
by Betty/WV
Wed Feb 20, 2013 12:45 pm
Forum: Prescription Medications
Topic: Feeling Very Discouraged Tonight
Replies: 159
Views: 23012

Re: Feeling Very Discouraged Tonight

debbluebird: Your recent post sounds so encouraging. The first post I read from you sounded like some of my posts, when I was venting. What have you done to cause the great change, sleeping, losing weight etc. I have taken Mirapex for a few years now, gained lots of weight and am exhausted all the t...
by Betty/WV
Tue Feb 19, 2013 10:41 am
Forum: Help for Relationships
Topic: Dealing with tuff love and people with RLS
Replies: 56
Views: 26332

Re: Dealing with tuff love and people with RLS

What would we do without this site.?? I am 76 and so tired of dealing with this "monster" WED/RLS. For so many years I didn't even have a name for what ailed me. I find myself shutting myself off from everyone and everything. No one, friends or family, really understand what is going on wi...
by Betty/WV
Thu Jan 31, 2013 12:05 pm
Forum: General Topics: RLS/WED
Topic: Hello.....am still here
Replies: 39
Views: 6874

Re: Hello.....am still here

Glad you are getting relief, PB. I can't even imagine having WED in all 4 limbs. I almost lost my mind with it in my legs. A shame we have to chose between WED or tinnitus or deafness but I would chose anything other than WED. Wish you the best.

BETTY/WV

Go to advanced search